# SDR SWIA201437460

- Difficulty date: May 2, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 32,176 hours, 28,222 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Panel
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 599BB CHAFED .  C-CHECK, BLENDED CHAFE ON PANEL 599BB IAW REO.
